# SDR HNAA0100025

- Difficulty date: April 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- Aircraft time: 33,830 hours, 38,230 cycles
- Engine: Pwa PW120
- Engine time: 30,825 hours, 35,078 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120
- Part serial: 120432
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 30,825 hours, 35,078 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AND FLIGHT COMPARTMENT, SMELLED LIKE HOT DUCT.  DECLARED EMERGENCY AND DIVERTED TO BUFFALO.  AIRCRAFT FERRIED TO SBY.  FOUND OIL IN HEAT EXCHANGER AND AIR CYCLE MACHINE DUCTING.  REMOVED AND REPLACED ACM AND HEAT EXCHANGER.  ON 15 APRIL PROBLEM RECURRED.  ON GROUND RUN WHEN NR 2 ENGINE BLEEDS FLOW AT MAX AND MANUALLY SELECTING TEMP TO WARM, AIRCRAFT FILLED UP WITH OIL MIST.  NR 2 ENGIND REMOVED AND REPLACED.
